# SDR GTIA2021051735741

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 17,964 hours, 7,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 + R4 DOOR ASSIST ACCUMULATORS LOW-SERVICED L4 + R4 DOOR ASSIST ACCUMULATORS TO PROPER PRESSURE IAW AMM 52-10-00
